# SDR HALA96139

- Difficulty date: September 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N161AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46942
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

HNL - FLT 921 - NR 1 ENGINE FIRE HANDLE DOES NOT TEST.  (LIGHT DOES NOT ILLUMINATE).  FOUND NR 1 ENGINE 'B' LOOP INOP. REPLACED NR 1 ENGINE FIREWARNING B-LOOP PER THE MM.   THE OPERATIONAL CHECK WAS GOOD.  (M)
